A Remark on Weighted (Lp,Lr)-Boundedness for Rough Multilinear Oscillatory Singular Integrals
Year: 2023
Author: Weijin Yan
Journal of Mathematical Study, Vol. 56 (2023), Iss. 4 : pp. 391–410
Abstract
This paper studies the weighted (Lp,Lr)-boundedness for a class of multilinear oscillatory singular operators with real-valued polynomial phases and rough homogeneous kernels belonging to Llog+L(Sn−1), and establishes two criteria on the corresponding weighted bounds for such operators.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v56n4.23.06
Journal of Mathematical Study, Vol. 56 (2023), Iss. 4 : pp. 391–410
Published online: 2023-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 20
Keywords: Multilinear oscillatory singular integrals rough kernel BLO function weight.
Author Details
Weijin Yan Email